Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON A SMALL STABILIZATION PERTURBATION OF A SINGULAR DIFFERENT EQUATION WITH A CONSTANT BOUNDED OPERATOR AND A DEGENERATE COEFFICIENT OF THE GENERAL TYPE.

Annotation

The article analyses the application of the singular differential equation in the Banach space.

Full-text in one file

Download

UDC

УДК 517.928.4

Pages

306-307

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.